# SDR YENA201711110923

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 59,536 hours, 20,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3161
- Condition: Failed
- Location: Emergency Lights
- Part time: 6,757 hours, 2,553 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FORWARD CABIN EMERGENCY LIGHTS FAILED TO ILLUMINATE DURING AN OPERATIONAL TEST, WHEN CIRCUIT BREAKERS 1WL (H5) AND 2WL (H6) ARE OPENED.   REPLACED THE EPSU 10WL IAW AMM 33-51-38.  OPS CHECKED GOOD.
